# SDR SWIA2020010947561

- Difficulty date: November 20, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK FOUND ON LOWER FRAME FLANGE AT FS605.00 AND O/B OF STGR 24L. (MARKED) (C-CHECK) RO 01/07/2020  REMOVED AND REPLACED FRAME AT FS605.00 P/N 601R36026-27R. PER BOMBARDIER DWG 601R36026  REV AF AND REF CRJ200 SRM. NO LEAKS NOTED. COMPLIED WITH SKYWEST TASK CARD.
